MathSciNet Relay Station
MathSciNet bibliographic data
MR535097 (81j:10034) 10D20 (10D25)
Shimura, Goro Automorphic forms and the periods of abelian varieties. J. Math. Soc. Japan 31 (1979), no. 3, 561–592.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement